# SDR AALA20101015DFW05

- Difficulty date: October 14, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 39,318 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 39C ESCAPE PATH LIGHT IS VERY DIM.  REPLACED LAMP FOR ROW 39C ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
